# SDR REXA201100910

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 16,114 hours, 13,321 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LOST TRIM & MACH TRIM 3 TIMES IN FLIGHT.  ABLE TO RE-ENGAGE ALL 3 TIMES.  BOTH STAB TRIM AND MACH TRIM.  OPS CHECKED STAB TRIM AND MACH TRIM SYSTEM IAW 27-41-01.  OPS CHECK GOOD.
